Aspirin 300mg Tablets For Headache Fever Migraines Pain Relief Aspirin “2 BOXES MAX”

£2.49

Availability: In Stock

Item specifics

Condition: New: A brand-new, unused, unopened and undamaged item in original retail packaging (where packaging is applicable). If the item comes direct from a manufacturer, it may be delivered in non-retail packaging, such as a plain or unprinted box or plastic bag. See the seller’s listing for full details. 
Country/Region of Manufacture: United Kingdom
Type: Caplet
Expiry Date: JAN 2025
Suitable For: Non-Vegetarians
Type of Diet: Vegetarian
Brand: Unbranded
Department: Unisex
Formulation: Caplet
Supply: depends on usage
Nutrition Facts Label: No
EAN: 06039818736898

Category:

Quantity based pricing table

Min Max Unit Price
0 1 £2.49
1 2 £2.37
2 3 £2.24
3 4 £2.12
4 100 £2.12

Description

**SAME DAY DISPATCH** (MON-FRI)

ALL PRODUCTS SEND 2nd CLASS POSTAGE

16 PER BOX  

 

Aspirin 300mg Tablets
 
Fast Same Day Dispatch (order before 1pm Mon-Fri excludes Bank Holidays)
SELLING RESTRICTIONS:
Please Note we can only sell a maximum of 32 tablets/caplets of any painkillers or pain relief (Ibuprofen or Paracetamol) at any one time. This includes multiple orders placed on the same day. This is a restriction set by ebay under the guidance of the medical regulator MHRA. Please do not order more than 32 tablets as we will have to cancel your order on your behalf.
Please read the enclosed leaflet carefully before you take this product. You should also consult with your doctor before using this product.
These tablets contain Aspirin which is a type of painkiller. It is used to relieve pain, swelling and high temperature. It can be used to treat headaches, migraine, neuralgia, toothache, sore throat, period pains and for the relief of sprains, strains, rheumatic pain, sciatica, lumbago, muscle aches, fibrositis, joint swelling and stiffness.
Do not take these tablets if you:
· Are allergic to Aspirin, NSAIDs which includes those when in attacks of asthma,
angioedema, urticaria or rhinitis have been precipitated by aspirin or any other NSAID or any of the other ingredients listed below.
 Have a stomach ulcer or have had problems with ulcers in the past.
· Suffer from haemophilia or any other bleeding condition
· Suffer from gout or had in the past
· Are in the last 3 months of pregnancy or are breast feeding.
Important warning:
Do not give this medicine to children under the age of 16 unless your doctor tells you. This is because there is a possible association between Aspirin and Reye’s Syndrome when given to children. Reye’s syndrome is a very rare disease, which can be fatal.
Directions: 
Do not take these tablets without discussing it with your doctor first.
Dosage in adults, the elderly and children over the age of 16 years:
Take 1 to 3 tablets with water, every 4 hours. Do not take more than 4 doses in any 24 hours.
A lower dose is recommended for the elderly.
When taking this medicine, it is important to remember the following:
· The tablets must be dissolved in a glass of water before taking
· Do not give to children aged under 16 years unless told to by your doctor
· Do not exceed the stated dose
· Seek medical attention IMMEDIATELY if you accidentally take too many tablets
· If you miss a dose, do not take a double dose to make up for the missed dose
· If symptoms persist for more than 3 days consult your doctor
Take special care and tell your doctor if you:
· Are intolerant to some sugars as these tablets contain lactose
· Have asthma or have ever had it in the past
· Have dehydration
· Have been told you are deficient in glucose-6-phosphate dehydrogenase
Tell your doctor or pharmacist if you are already taking any of the following medicines, as their effectiveness may be influenced by aspirin if they are taken at the same time.
· Metoclopramide (for sickness and digestive disorders)
· Blood thinning medicines such as Heparin, Warfarin or nicoumalone
· Corticosteroids e.g. hydrocortisone (which can be used for arthritis, asthma and
inflammatory conditions)
· Anti-inflammatory medicines or steroids for pain and inflammation e.g. ibuprofen
· High blood pressure medicines e.g. diuretic/water tablets, Angio-II receptor antagonists or ACE inhibitors
· Epilepsy medicines e.g. Phenytoin, Sodium valproate
· Methotrexate (for psoriasis, arthritis or tumors)
· Antacids for indigestion
· Probenecid or sulphinpyrazone for gout
· Anti-depressants e.g. citalopram
Before using aspirin inform your doctor about the medicines you are taking. If you are using aspirin regularly seek advice of your doctor before taking any other medicine (including other medicines that you have bought).
It does not contain all the information about your medicine that you may need to know, so ask your doctor or pharmacist if you have any questions.
Ingredients:
The active ingredient in these tablets is aspirin 300mg. The inactive ingredients are lactose, sodium saccharin, potato starch, citric acid, sodium lauryl sulphate, talc and calcium carbonate
Important information about some of the ingredients of Dispersible Aspirin Tablets 300mg.Dispersible Aspirin Tablets contain lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.
Pregnancy and breast-feeding
Ask your doctor or pharmacist for advice before taking this medicine. Aspirin should not be taken in the last three months of pregnancy. Do not take this medicine if you are breastfeeding.
Always read the leaflet and directions for use before use. If pregnant or breastfeeding always speak to your doctor or pharmacist before using any medication.
Product ingredients and formulations change from time to time, so please always check the product packaging before use.
All contents of this listing are for informational purposes only and is not a substitute for professional medical advice.
You should make sure that you carefully read all product packaging and labels prior to use. If you have, or suspect you may have a health problem you should consult your doctor. Please consult your doctor before taking any new product, particularly if you are already under medical care.
https://medicine-seller-register.mhra.gov.uk/search-registry/1165

Emails / questions answered daily and mostly 9am to 5pm occasionally outside of business hours

JL Supplements Ltd is a reputable and trustworthy UK based company.

Buying direct from Us the manufacturer cuts out the middle men and ensures best possible value.

All orders above 2kg sent by NATIONAL COUIRER orders under 2kg via 1st class rec post. FREE

All UK orders same day dispatch on all orders placed before 3pm.

We offer a confidential service and use discreet packaging for your peace of mind.

All of our products comply with the most demanding quality, safety and environmental standards.

JL Supplements Ltd  is a Limited UK Company and Legal.

Certified ISO 22000, ISO 9001 and ISO 14001 so you can be assured that all of our

products comply with the most demanding quality,

safety and environmental standards.

eBay Staff please note THIS PRODUCT does not break your MC999 policy for products.

It is 100% legal to use own and sell in the UK  and is NOT an American imported product.

Please check our account for eBay staff emailed conformation re this

product being ok to sell. Thanks JL Supplements Ltd

PayPal is our preferred payment method for this listing. We aim to dispatch your item within one working day of receiving cleared payment.

Our FREE P&P provides you with a reliable delivery service for your item.

Need your item quickly? We offer several superfast delivery services dependent on your requirements. 14 days refund

GMP certified so you can trust that its manufactured to the highest standard

Expiration date: at least 1 years+
 
We are MHRA register company with MHRA company number: 10225068
Click to verify if this website is operating legally

 

https://medicine-seller-register.mhra.gov.uk/search-registry/1043

Reviews

There are no reviews yet.

Be the first to review “Aspirin 300mg Tablets For Headache Fever Migraines Pain Relief Aspirin “2 BOXES MAX””

Your email address will not be published.